# SDR CALA2016041100215

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 82,819 hours, 17,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING PURPOSES REF LOG PAGES 8509677 & 8509678.  BOTH EMER LIGHTS FAILED TO TEST ON 2SVC CHECK.8509677.  RELAMPED OK.  8509678 PLACARDED INOPERATIVE.  REF CONFIG MANUAL PATHFINDER WIRING DIAG BRO2013-P-7572CO-5 PG5 FOUND ITEM 23 DISCONNECTED & EXISTING PIGTAIL IN SIDEWALL LOOKED IN CARGO SIDEWALL, NO HELP.  SUSPECT WILL NEED REMOVAL TO FIND CONNECTOR COMPLIED WITH ME.
